Sandra Cerrai
Sandra Cerrai
Professor of Mathematics, University of Maryland
Verified email at math.umd.edu
Title
Cited by
Cited by
Year
Second order PDE's in finite and infinite dimension: a probabilistic approach
S Cerrai
Springer Science & Business Media, 2001
3212001
A Hille-Yosida theorem for weakly continuous semigroups
S Cerrai
Semigroup Forum 49 (1), 349-367, 1994
1491994
Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipshitz reaction term
S Cerrai, M Röckner
The Annals of Probability 32 (1B), 1100-1139, 2004
1272004
Averaging principle for a class of stochastic reaction–diffusion equations
S Cerrai, M Freidlin
Probability theory and related fields 144 (1-2), 137-177, 2009
1152009
A Khasminskii type averaging principle for stochastic reaction–diffusion equations
S Cerrai
The Annals of Applied Probability 19 (3), 899-948, 2009
912009
Stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term
S Cerrai
Probability Theory and Related Fields 125 (2), 271-304, 2003
802003
Strong solutions of Cauchy problems associated to weakly continuous semigroups
S Cerrai, F Gozzi
Differential and Integral equations 8 (3), 465-486, 1995
561995
On the Smoluchowski-Kramers approximation for a system with an infinite number of degrees of freedom
S Cerrai, M Freidlin
Probability theory and related fields 135 (3), 363-394, 2006
492006
Averaging principle for systems of reaction-diffusion equations with polynomial nonlinearities perturbed by multiplicative noise
S Cerrai
SIAM journal on mathematical analysis 43 (6), 2482-2518, 2011
452011
Smoluchowski-Kramers approximation for a general class of SPDEs
S Cerrai, M Freidlin
Journal of Evolution Equations 6 (4), 657-689, 2006
432006
Second order PDE¢s in finite and infinite dimension, volume 1762 of Lecture Notes in Mathematics
S Cerrai
Springer-Verlag, Berlin, 2001
422001
Elliptic and parabolic equations in with coefficients having polynomial growth
S Cerrai
Communications in Partial Differential Equations 21 (1-2), 281-317, 1996
371996
On a class of degenerate elliptic operators arising from Fleming-Viot processes
S Cerrai, P Clément
Journal of Evolution Equations 1 (3), 243-276, 2001
332001
Large deviations for invariant measures of stochastic reaction–diffusion systems with multiplicative noise and non-Lipschitz reaction term
S Cerrai, M Röckner
Annales de l'Institut Henri Poincare (B) Probability and Statistics 41 (1 …, 2005
322005
Weakly continuous semigroups in the space of functions with polynomial growth
S Cerrai
Dynam. Syst. Appl 4, 351-372, 1995
311995
Stabilization by noise for a class of stochastic reaction-diffusion equations
S Cerrai
Probability theory and related fields 133 (2), 190-214, 2005
302005
Smoothing properties of transition semigroups relative to SDEs with values in Banach spaces
S Cerrai
Probability theory and related fields 113 (1), 85-114, 1999
301999
Averaging principle for nonautonomous slow-fast systems of stochastic reaction-diffusion equations: the almost periodic case
S Cerrai, A Lunardi
SIAM Journal on Mathematical Analysis 49 (4), 2843-2884, 2017
272017
Optimal control problems for stochastic reaction-diffusion systems with non-Lipschitz coefficients
S Cerrai
SIAM Journal on Control and Optimization 39 (6), 1779-1816, 2001
252001
Differentiability of Markov semigroups for stochastic reaction–diffusion equations and applications to control
S Cerrai
Stochastic Processes and their applications 83 (1), 15-37, 1999
231999
The system can't perform the operation now. Try again later.
Articles 1–20